MAUDE Adverse Event Report: STRYKER INSTRUMENTS-KALAMAZOO INTERPULSE HANDPIECE WITH SOFT TISSUE TIP; LAVAGE, JET

STRYKER INSTRUMENTS-KALAMAZOO INTERPULSE HANDPIECE WITH SOFT TISSUE TIP; LAVAGE, JET
Catalog Number 0210112000
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Codes No Consequences Or Impact To Patient (2199); No Patient Involvement (2645); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/31/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This record is a consolidation of records summarized as a part of the fda voluntary malfunction summary reporting program.Reported events: 4 events were reported for this quarter.Product return status: 3 devices were received.1 device investigation type has not yet been determined.Event confirmation status: 3 reported events were confirmed.Evaluation results: 3 devices were found to be affected by a broken battery housing port/stem.4 devices were labeled for single-use.4 devices were not reprocessed or reused.
 
Event or Problem Description
This report summarizes 4 malfunction events in which the device was reportedly leaking.1 event had no patient involvement; no patient impact.3 events had patient involvement; no patient impact.
 
Additional Manufacturer Narrative
This record is a consolidation of records summarized as a part of the fda voluntary malfunction summary reporting program.Supplemental rationale corrected data: b5, h10 4 previously reported events are included in this follow-up record.Product return status 3 devices were received.1 device was not available for evaluation.Event confirmation status 3 reported events were confirmed.Evaluation results 3 devices were found to be affected by a broken battery housing port/stem.
 
Event or Problem Description

Brand Name
INTERPULSE HANDPIECE WITH SOFT TISSUE TIP
Common Device Name
LAVAGE, JET
Manufacturer (Section D)
STRYKER INSTRUMENTS-KALAMAZOO
4100 east milham avenue
kalamazoo MI 49001
MDR Report Key9997196
Report Number0001811755-2020-01073
Device Sequence Number14563370
Product Code FQH
UDI-Device Identifier34546540144233
UDI-Public34546540144233
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized4
Summary Report (Y/N)Y
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/29/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Catalogue Number0210112000
Device Lot NumberVMSR
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 03/31/2020
Supplement Date Received by Manufacturer03/31/2020
Initial Report FDA Received Date04/24/2020
Supplement Report FDA Received Date10/29/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1